Phentermine and fat burners

Common Questions and Answers about Phentermine and fat burners

phentermine

I have been on a medical weight loss program with a doctor for 4 weeks now using Phendametrazine,70 mg 3 times a day, Fat burners, B-12 and B-6 injections, CLA and Calcium Pyruvate.I also take a multivitamin and chromium. I have lost 16 pounds and a lot of inches. I have 16 more to go. The only complaint is that I feel chilled all the time. I was wondering if anyone has the came symptoms? Is it due to a lot of weight loss? Otherwise, I am on the road to being the person that I use to be.
Consult your doctor on this one
The only purpose this drug has is to cut your appetite, and it is not worth the risk to your kidneys and central nervous system to take it and you are not losing weight. I've taken phentermine before, for several years and every time I stopped taking it, I gained the weight back, plus I inherited other issues like depression, intense hunger and depleted energy supplies. I suggest trying a more natural weight loss supplement.
A physician supervised weight loss program consists of a healthy diet filled with lean protiens, vegetables and fruits along with Vitamin B12 injections, MIC (fat burners) and a appetite suppressant ( phendimetrzine or phentermine). Also, exercise is key to any successful weight loss program. Depending on where you live.. there are physicians that offer Medical Weight Loss. We are in Pinellas Park Fl. www.poundsaweightampabay.com Good luck in your search!
00, I took my diet pills and 2 more pyruvate. I had my lunch. 3 hours later, I had a snack and 2 more fat burners, 2 CLA and 2 nutrilean. Between 4or 5 o'clock, I took my diet pills with water as I drove home from work. When I got home , I had my dinner. I never ate anything after 7:00 pm tho. I think maybe you need to get into a routine and once you do, you should start to see the weight come off. Did you purchase the fat burners? If you didn't, please try to get those.
going to steroid online webpages you can find a lot of info about weight loss, and they will mention good things about clenbuterol, albuterol (used for ppl with asthma) these are cns stimulants and they are all fat burners and does alot for your metabolism. also look up info about growth hormones. now that is a lot harder to obtain for you can only see them being sold in online steroid shots w.c you all know steroids are illegal.
I have been on Phendametrazine, B-6 and B-12 Injections, Calcium Pyruvate, Fat Burners, Chromium, Multivitamin, Nutrilean and AMP Injections. I stay under 1000 calories a day and eat every 3-4 hours. My doctor is wonderful and I am so glad I found him. I want to encourage and support all of you during your weight loss. It can be done. Just have faith in yourself and disregard the ones that discourage you.
Summers has specially compounded by a pharmacy for his clinic have B1, B2, B3, B5, B6, B12, Vitamin C, and 3 fat burners (lipotropics), as well as a small amount of lidocaine to reduce stinging. There could be a few additional B vitamins that I am forgetting leaving off of this list...I will call Dr Summers today and ask him. My husband takes another lipotropic injection offered Dr. Summers that does not include the lidocaine bc my husband is allergic to lidocaine.
He also he gives potassium, appetite suppressants, fat burners, and water pills. You can go with a two week plan or a 30 day plan which ever you can afford at the time. I recommend the 2 week plan that way you can get in sooner to track your progress and that stops you from getting discouraged. I have go to him and I must say that it works. I lost 10 pounds the first week, which is not normal, I lose weight quickly.
drs wt loss clinics open at lansing and orland park,call 708-418-0335,offer apetite supresants,b12 and lipotrophic shots,oral hcg drops,fat burners and blockers,medifast products,pree stomach filling capsules,etc.60 dollars per month,have two doctors,go for free consultation.
I personally know two people who had success with phentermine and have not gained back a single pound! One lost 80 pounds with phentermine and has kept it off for over 3 years. The other lost about 50 pounds and has kept it off for almost 2 years. I have a cousin who lost about 60 pounds for her wedding. She did not use phentermine or any other meds or supplements. She did it by diet and exercise alone. It took her nearly one year to lose the weight.
I did phentermine and hcg for 4 months, and lost 50 pounds. I went on vacation in June, and did good through mid-August w/o gaining anything. My sister was diagnosed Stage 4 liver cancer in August, so you can imagine I started stress-eating, and went down the slippery slope. I have gained back 22.5 pounds. I made up my mind to start over after the holidays, as I am determined not to cross that 200 pound line ever again. My advice to you is...
00 for two weeks for the shots and you have the option of getting the coctail, which includes vitamin B-6 and B-12. Along with (appetite suppresents, fat burners, a carb blocker, water pills, and a B-12 shot starting at $25.00 for the package) with Xenical optional and extra (about $5.00 extra). You guys have to call around and get some prices before going to one place and paying all that money.
I recently have lost about 15 lbs and have another 15 to go with a lot of hard work through a doctor-supervised diet and I've lost only fat (no muscle). I get a B-12 and fat burners shot once a week and get weighed. If I hadn't cheated at least once a week, I would have lost about 3 to 4 lbs a week but because I did I only lost 1 or 2 on those weeks. I am also given hormone creams to curb my appetite and so far the 15 lbs have encouraged me to continue.
You got the shot a couple times for a starter and where able to stop getting the shot switching to just the pill (phentermine). and then from just the pill to nothing? I feel like i need a starter and then I’ll be ok. I just had my 1st baby 2 months ago and am 13 pounds over weight. I'm looking for a little boost in hopes for just a couple treatments and then hold off the weight on my own. COMMENTS PLEASE - - ANYONE?
In fact, the weight gain is making me depressed. I would rather be thin and anxious than fat and chilled. I am in the process of tapering off it and and I feel like ****. It is horrible. I wish that others knew the truth of this horrible drug. The positive of drug is that it took away my anxiety and I felt great despite getting fat! So, I choose to be anxious than fat... what a shame. I guess all meds for anxiety do this. Wish the doctors told us all the truth before we took it.
MedHelp Health Answers